# SDR SWAA061829

- Difficulty date: May 28, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 26,142 hours, 15,030 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 63551101
- Part serial: 0278A
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR EMERGENCY EVAC SLIDE LOWER RELEASE LATCH BROKEN.  REMOVED AND REPLACED EVAC SLIDE PER MM.
